MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER
Model Number GZ-120PA
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this unit will power off on its own.According to the customer, there was no error messages displayed.The customer will send in the unit to be exchanged.It is unknown if the unit was in patient use at the time.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that this unit will power off on its own.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this unit will power off on its own.According to the customer, there was no error messages displayed.The customer will send in the unit to be exchanged.It is unknown if the unit was in patient use at the time.There was no patient injury reported.Investigation summary: the nk repair center received the device, duplicated the issue, and found that the device had an electronic failure and that there was a rattling noise from inside the device.Based on the device evaluation it is possible that the electronic failure of the device may be attributed to physical damage to the internal components of the device, which can occur through user mishandling.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 attempt # 1: 02/20/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 02/28/2023 emailed the customer via microsoft outlook for patient information: the customer replied by stating; i do not have that information.B6 attempt # 1: 02/20/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 02/28/2023 emailed the customer via microsoft outlook for patient information: the customer replied by stating; i do not have that information.B7 attempt # 1: 02/20/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 02/22/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 02/28/2023 emailed the customer via microsoft outlook for patient information: the customer replied by stating; i do not have that information.D10 attempt # 1: 02/20/2023 emailed the customer via microsoft outlook for patient and device information: no reply was received.Attempt # 2: 02/22/2023 emailed the customer via microsoft outlook for patient and device information: no reply was received.Attempt # 3 02/28/2023 emailed the customer via microsoft outlook for patient and device information: the customer replied by stating; i do not have that information.Additional information: b4 date of this report d9 device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow up, what type? h3 device evaluated by manufacturer? h10 additional manufacturer narrative manufacturer references # (b)(4) follow up 001.

Brand Name
GZ-120PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key16517763
Report Number8030229-2023-03342
Device Sequence Number6297737
Product Code DRT
UDI-Device Identifier04931921117392
UDI-Public04931921117392
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K153707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120PA
Device Catalogue NumberGZ-120PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown